# SDR FDEA201104061338

- Difficulty date: April 6, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N948FD
- Make and model: Boeing 757236
- Aircraft serial: 25059
- Aircraft time: 33,581 hours, 30,265 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 65595953
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO CUT-OUT LOWER FORWARD INNER FLANGE BELOW SEAL FRAME WITH CORROSION.   AFT CARGO DOOR CUT-OUT LOWER FWD CORRODED SEAL FRAME ANGLE R & R WITH NEW ANGLE 65-59595-3 IAW SRM 51-40-02, REV 102.  REPAIR IS CLASSIFIED AS MINOR GMM 6-2-100 CRITERIA.
